Limit semigroups of Stancu-Mühlbach operators associated with positive projections
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 19 (1992) no. 1, p. 51-67
@article{ASNSP_1992_4_19_1_51_0,
     author = {Campiti, Michele},
     title = {Limit semigroups of Stancu-M\"uhlbach operators associated with positive projections},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {1},
     year = {1992},
     pages = {51-67},
     zbl = {0784.47040},
     mrnumber = {1183757},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_1_51_0}
}
Campiti, Michele. Limit semigroups of Stancu-Mühlbach operators associated with positive projections. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 19 (1992) no. 1, pp. 51-67. http://www.numdam.org/item/ASNSP_1992_4_19_1_51_0/

[1] F. Altomare, Teoremi di approssimazione di tipo Korovkin in spazi di funzioni, Rend. Mat., (6), 13 (1980), no. 3, 409-429. | Zbl 0455.41010

[2] F. Altomare, Limit Semigroups of Bernstein-Schnabl operators associated with positive projections, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Serie IV, (16) 2 (1989), 259-279. | Numdam | MR 1041898 | Zbl 0706.47022

[3] M. Campiti, A generalization of Stancu-Mühlbach operators, Constr. Approx. 7 (1991), 1-18. | MR 1082208 | Zbl 0724.41019

[4] L. Comtet, Analyse combinatoire II, Presses Universitaires de France, Paris, 1970. | MR 262087 | Zbl 0221.05001

[5] G. Felbecker, Approximation und Interpolation auf Räumen Radonscher Wahrscheinlichkeitsmaße, Dissertation, Bochum, 1972.

[6] G. Felbecker, Über Verallgemeinerte Stancu-Mühlbach-Operatoren, Numer. Anal. 53 (1973), 188-189. | MR 342917

[7] S. Karlin - Z. Ziegler, Iteration of positive approximation operators, J. Approx. Theory 3 (1970), 310-339. | MR 277982 | Zbl 0199.44702

[8] G.G. Lorentz, Bernstein polynomials, University Press, Toronto, 1953. | MR 57370 | Zbl 0051.05001

[9] C.A. Micchelli, The saturation class and iterates of the Bernstein polynomials, J. Approx. Theory, 8 (1973), 1-18. | MR 344757 | Zbl 0258.41012

[10] T. Nishishiraho, Saturation of bounded linear operators, Tôhoku Math. J. 30 (1978), 69-81. | MR 493510 | Zbl 0379.41013

[11] T. Nishishiraho, The convergence and saturation of iterations of positive linear operators, Math. Z. 194, 397-404 (1987). | MR 879940 | Zbl 0596.41036

[12] R. Schnabl, Zum Saturationsproblem der verallgemeinerten Bernsteinoperatoren, Proc. Conf. on "Abstract spaces and approximation" held at Oberwolfach, July 18-27, 1968, edited by P.L. Butzer and B.Sz.-Nagy, Birkhäuser Basel, 1969, 281-289. | MR 271610 | Zbl 0186.37901

[13] R. Schnabl, Über gleichmäßige Approximation durch positive lineare Operatoren, Constructive theory of functions (Proc. Internal. Conf. Varna, 1970) 287-296, Izdat. Bolgar. Akad. Nauk Sofia, 1972. | MR 370012 | Zbl 0239.46054

[14] H.F. Trotter, Approximation of semi-groups of operators, Pacific J. Math. 8 (1958), 887-919. | MR 103420 | Zbl 0099.10302